Publication:
Convergence theorems from monotone hybrid methods for an infinitely countable family of Lipschitz asymptotically quasi-nonexpansive mappings

Suggested Citation

Watcharaporn Cholamjiak, Suthep Suantai Convergence theorems from monotone hybrid methods for an infinitely countable family of Lipschitz asymptotically quasi-nonexpansive mappings. Nonlinear Analysis: Hybrid Systems. Vol.4, No.3 (2010), 524-530. doi:10.1016/j.nahs.2009.12.003 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/29013

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections